# SDR USAA920082046

- Difficulty date: October 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C10592154
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10853028/013 LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL AT BS 960, LBL 45.  REPLACED INTERCOSTAL AT BS 960, LBL 45 IAW SRM 51-10-02.
